# SDR MASA2011030702091

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,260 hours, 14,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING EICAS MSG.  FAULT CLEARED, NFAR.
